Home | Quick Search | Advanced Search | Bibliography submission | Bibliography submission using bibtex | Bibliography submission using bibtex file | Links | Help | Internal

Details:

   
TitleComputing minimal associated primes in polynomial rings over the integers
Author(s) Sebastian Jambor
TypeArticle in Journal
AbstractAn algorithm is presented to compute the minimal associated primes of an ideal in a polynomial ring over the integers. It differs from the known algorithms insofar as it avoids having to compute Gröbner bases over the integers until the very end, thereby eliminating one of the bottlenecks of those algorithms.
KeywordsMinimal associated primes, Primary decomposition
ISSN0747-7171
URL http://www.sciencedirect.com/science/article/pii/S0747717111000812
LanguageEnglish
JournalJournal of Symbolic Computation
Volume46
Number10
Pages1098 - 1104
Year2011
Edition0
Translation No
Refereed No
Webmaster